Keira asked in HealthWomen's Health · 9 years ago

Implant rod acting up? Is this normal?

I got the implanon rod in February and my first period after it was inserted was 31 days long, on the 16 th day I went the my doctor who put my on the pill aswell as the rod to regulate things, I took a whole packet and then left it, after the month of pills, i got my period very quickly and it lasted about 14 - 16 days and then it stopped (14th of april - the 28th or 30th) and since then I havent gotten my period yet. Is this normal?

3 Answers

Relevance
  • 9 years ago
    Favorite Answer

    Hi,

    Pl. meet your doctor.

  • Anonymous
    4 years ago

    I heard A-rod had his agent Scott Boras prepare an entire packet of suggestion of the pros of marrying Alex Rodriguz and provided it to his modern-day spouse. LOL. yet no i do no longer think of this could end their marrige they seem to be they have a sturdy bond

  • 9 years ago

    It's impossible to say whether or not this is "normal" because individuals react very differently when you start fooling around with hormone treatment (regardless of its nature). It can take several cycles to accurately determine whether or not any form of birth control is good for you in the long term, so my advice to you would be to keep a private diary and record in detail everything you experience from week to week so that at the end of 3 or 4 months, you can show this to your doctor and between the two of you, determine the best way forward to protect you from an unwanted pregnancy. It took me about 5 years of trialling all sorts of contraceptives (including oral, injected and implanted) before I finally found a contraceptive pill which gave me no side effects whatsoever and actually worked. Be a bit patient, but don't persist with any form of birth control that causes you unpleasant and/or painful side effects. Good luck - hope you find the right solution.

Still have questions? Get your answers by asking now.